MAUDE Adverse Event Report: TELEFLEX MEDICAL VISISTAT 35W NON-STERILE; STAPLE, REMOVABLE (SKIN)

TELEFLEX MEDICAL VISISTAT 35W NON-STERILE; STAPLE, REMOVABLE (SKIN)
Model Number IPN914814
Medical Device Problem Code Failure to Form Staple (2579)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device history review for the product visistat 35w non-sterile lot# 73m2000051 investigation did not show issues related to the complaint.The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
The staples do not hold to the skin and a loose suture is seen with scar disunion.Unfortunately, i do no have any photos or sample.The defect was noticed immediately upon application.The staples do not hold and the skin becomes invaginated.The risks for the patient were an immediate or later disunion leading to a healing and aesthetic defect.Local care was provided with directed healing had to be implemented at home and there may be a need for remote revision surgery for cosmetic damage.

Brand Name
VISISTAT 35W NON-STERILE
Common Device Name
STAPLE, REMOVABLE (SKIN)
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
MDR Report Key12325670
Report Number3003898360-2021-00755
Device Sequence Number2806503
Product Code GDT
UDI-Device Identifier14026704672896
UDI-Public14026704672896
Combination Product (Y/N)N
Initial Reporter CountryEZ
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN914814
Device Catalogue Number528236
Device Lot Number73M2000051
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2021
Initial Report FDA Received Date08/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;